Illinois Journal of Mathematics

A Rudin-Shapiro Type Theorem

T. W. Körner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 217-240.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048235

Digital Object Identifier
doi:10.1215/ijm/1256048235

Mathematical Reviews number (MathSciNet)
MR528559

Zentralblatt MATH identifier
0403.43005

Subjects
Primary: 43A05: Measures on groups and semigroups, etc.
Secondary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Körner, T. W. A Rudin-Shapiro Type Theorem. Illinois J. Math. 23 (1979), no. 2, 217--240. doi:10.1215/ijm/1256048235. https://projecteuclid.org/euclid.ijm/1256048235


Export citation